Alert archive / Utah / Wind Advisories in 2010
Wind Advisory 23, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this wind advisory at Sep 7, 2010, 2:55 PM MDT. It took effect at Sep 8, 2010, 10:00 AM MDT. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Sep 7, 2010, 2:55 PM MDT (20:55 UTC)
- In effect from
- Sep 8, 2010, 10:00 AM MDT
- Expired
- Sep 9, 2010, 12:07 AM MDT
- In force
- 14 hr
- Issued by
- NWS Salt Lake City, UT
The text
As transmitted, in the capitals the NWS used until 2016.
362 WWUS75 KSLC 072055 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 255 PM MDT TUE SEP 7 2010 UTZ015-016-080500- /O.NEW.KSLC.WI.Y.0023.100908T1800Z-100909T0300Z/ WEST CENTRAL UTAH-SOUTHWEST UTAH- INCLUDING THE CITIES OF...DELTA...FILLMORE...BEAVER... CEDAR CITY...MILFORD 255 PM MDT TUE SEP 7 2010 ...WIND ADVISORY IN EFFECT FROM NOON TO 9 PM MDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TO 9 PM MDT WEDNESDAY. * AFFECTED AREA: WEST CENTRAL UTAH AND SOUTHWEST UTAH VALLEYS. * WINDS: SOUTHWEST WINDS 25 TO 35 MPH WITH GUST TO 45 MPH. * TIMING: STRONG WINDS WILL DEVELOP AROUND NOON AND CONTINUE UNTIL AFTER SUNSET. * IMPACTS: STRONG WINDS WILL CREATE HAZARDOUS CONDITIONS FOR HIGH PROFILE VEHICLES ALONG UTAH ROADWAYS ESPECIALLY EAST-WEST ROUTES IN THE ADVISORY AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN MAKE DRIVING DIFFICULT. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
8 follow-up statements
374 WWUS75 KSLC 080403 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1003 PM MDT TUE SEP 7 2010 UTZ015-016-081230- /O.CON.KSLC.WI.Y.0023.100908T1800Z-100909T0300Z/ WEST CENTRAL UTAH-SOUTHWEST UTAH- INCLUDING THE CITIES OF...DELTA...FILLMORE...BEAVER... CEDAR CITY...MILFORD 1003 PM MDT TUE SEP 7 2010 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 9 PM MDT WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 9 PM MDT WEDNESDAY. * AFFECTED AREA: WEST CENTRAL UTAH AND SOUTHWEST UTAH VALLEYS. * WINDS: SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 45 MPH. * TIMING: STRONG WINDS WILL DEVELOP AROUND NOON ON WEDNESDAY AND CONTINUE INTO THE EVENING HOURS. * IMPACTS: STRONG WINDS WILL CREATE HAZARDOUS CONDITIONS FOR HIGH PROFILE VEHICLES ALONG UTAH ROADWAYS...ESPECIALLY EAST-WEST ROUTES IN THE ADVISORY AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN MAKE DRIVING DIFFICULT. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
144 WWUS75 KSLC 080936 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 336 AM MDT WED SEP 8 2010 UTZ015-016-081800- /O.CON.KSLC.WI.Y.0023.100908T1800Z-100909T0300Z/ WEST CENTRAL UTAH-SOUTHWEST UTAH- INCLUDING THE CITIES OF...DELTA...FILLMORE...BEAVER... CEDAR CITY...MILFORD 336 AM MDT WED SEP 8 2010 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING. * AFFECTED AREA: THE WEST CENTRAL AND SOUTHWEST UTAH VALLEYS. * WINDS: SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 45 MPH. * TIMING: STRONG WINDS AHEAD OF AN APPROACHING PACIFIC TROUGH WILL DEVELOP AROUND NOON TODAY. THESE WINDS WILL REMAIN STRONG INTO THE EVENING HOURS. * IMPACTS: STRONG WINDS WILL CREATE HAZARDOUS CONDITIONS FOR HIGH PROFILE VEHICLES ALONG UTAH ROADWAYS...ESPECIALLY EAST-WEST ROUTES IN THE ADVISORY AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN MAKE DRIVING DIFFICULT. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
175 WWUS75 KSLC 081533 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 933 AM MDT WED SEP 8 2010 UTZ003-005-082300- /O.EXB.KSLC.WI.Y.0023.100908T1600Z-100909T1500Z/ SALT LAKE AND TOOELE VALLEYS-GREAT SALT LAKE DESERT AND MOUNTAINS- INCLUDING THE CITIES OF...SALT LAKE CITY...TOOELE...WENDOVER... SNOWVILLE 933 AM MDT WED SEP 8 2010 ...WIND ADVISORY IN EFFECT UNTIL 9 AM MDT THURSDAY... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM MDT THURSDAY. * AFFECTED AREA: * WINDS: SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 45 MPH. * TIMING: STRONG WINDS AHEAD OF AN APPROACHING PACIFIC TROUGH WILL INCREASE THROUGH THE DAY AND CONTINUE OVERNIGHT INTO THURSDAY MORNING. * IMPACTS: STRONG WINDS WILL CREATE HAZARDOUS CONDITIONS FOR HIGH PROFILE VEHICLES ALONG UTAH ROADWAYS...ESPECIALLY EAST- WEST ROUTES IN THE ADVISORY AREA SUCH AS INTERSTATE 80 AND HIGHWAY 50. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN MAKE DRIVING DIFFICULT. && $$ UTZ015-016-082300- /O.EXT.KSLC.WI.Y.0023.100908T1600Z-100909T1500Z/ WEST CENTRAL UTAH-SOUTHWEST UTAH- INCLUDING THE CITIES OF...DELTA...FILLMORE...BEAVER... CEDAR CITY...MILFORD 933 AM MDT WED SEP 8 2010 ...WIND ADVISORY NOW IN EFFECT UNTIL 9 AM MDT THURSDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 9 AM MDT THURSDAY. * AFFECTED AREA: * WINDS: SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 45 MPH. * TIMING: STRONG WINDS AHEAD OF AN APPROACHING PACIFIC TROUGH WILL DEVELOP AROUND NOON TODAY. THESE WINDS WILL REMAIN STRONG INTO THE EVENING HOURS. * IMPACTS: STRONG WINDS WILL CREATE HAZARDOUS CONDITIONS FOR HIGH PROFILE VEHICLES ALONG UTAH ROADWAYS...ESPECIALLY EAST- WEST ROUTES IN THE ADVISORY AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN MAKE DRIVING DIFFICULT. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
800 WWUS75 KSLC 081541 CCA NPWSLC URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE SALT LAKE CITY UT 939 AM MDT WED SEP 8 2010 UTZ003-005-082315- /O.COR.KSLC.WI.Y.0023.100908T1600Z-100909T1500Z/ SALT LAKE AND TOOELE VALLEYS-GREAT SALT LAKE DESERT AND MOUNTAINS- INCLUDING THE CITIES OF...SALT LAKE CITY...TOOELE...WENDOVER... SNOWVILLE 939 AM MDT WED SEP 8 2010 ...WIND ADVISORY IN EFFECT UNTIL 9 AM MDT THURSDAY... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM MDT THURSDAY. * AFFECTED AREA:WESTERN DESERTS AND THE SALT LAKE AND TOOELE VALLEY * WINDS: SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 45 MPH. * TIMING: STRONG WINDS AHEAD OF AN APPROACHING PACIFIC TROUGH WILL INCREASE THROUGH THE DAY AND CONTINUE OVERNIGHT INTO THURSDAY MORNING. * IMPACTS: STRONG WINDS WILL CREATE HAZARDOUS CONDITIONS FOR HIGH PROFILE VEHICLES ALONG UTAH ROADWAYS...ESPECIALLY EAST- WEST ROUTES IN THE ADVISORY AREA SUCH AS INTERSTATE 80 AND HIGHWAY 50. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN MAKE DRIVING DIFFICULT. && $$ UTZ015-016-082315- /O.COR.KSLC.WI.Y.0023.100908T1600Z-100909T1500Z/ WEST CENTRAL UTAH-SOUTHWEST UTAH- INCLUDING THE CITIES OF...DELTA...FILLMORE...BEAVER... CEDAR CITY...MILFORD 939 AM MDT WED SEP 8 2010 ...WIND ADVISORY NOW IN EFFECT UNTIL 9 AM MDT THURSDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 9 AM MDT THURSDAY. * AFFECTED AREA:WESTERN VALLEYS FROM CEDAR CITY NORTH TO DELTA * WINDS: SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 45 MPH. * TIMING: STRONG WINDS AHEAD OF AN APPROACHING PACIFIC TROUGH WILL DEVELOP AROUND NOON TODAY. THESE WINDS WILL REMAIN STRONG INTO THE EVENING HOURS. * IMPACTS: STRONG WINDS WILL CREATE HAZARDOUS CONDITIONS FOR HIGH PROFILE VEHICLES ALONG UTAH ROADWAYS...ESPECIALLY EAST- WEST ROUTES IN THE ADVISORY AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN MAKE DRIVING DIFFICULT. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
789 WWUS75 KSLC 082106 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 306 PM MDT WED SEP 8 2010 UTZ003-005-015-016-090500- /O.CON.KSLC.WI.Y.0023.000000T0000Z-100909T1500Z/ SALT LAKE AND TOOELE VALLEYS-GREAT SALT LAKE DESERT AND MOUNTAINS- WEST CENTRAL UTAH-SOUTHWEST UTAH- INCLUDING THE CITIES OF...SALT LAKE CITY...TOOELE...WENDOVER... SNOWVILLE...DELTA...FILLMORE...BEAVER...CEDAR CITY...MILFORD 306 PM MDT WED SEP 8 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM MDT THURSDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM MDT THURSDAY. * AFFECTED AREA:WESTERN DESERTS AND THE SALT LAKE AND TOOELE VALLEY * WINDS: SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 45 MPH. * TIMING: STRONG WINDS AHEAD OF AN APPROACHING PACIFIC TROUGH WILL CONTINUE THIS EVENING AND OVERNIGHT INTO THURSDAY MORNING. * IMPACTS: STRONG WINDS WILL CREATE HAZARDOUS CONDITIONS FOR HIGH PROFILE VEHICLES ALONG UTAH ROADWAYS...ESPECIALLY EAST- WEST ROUTES IN THE ADVISORY AREA SUCH AS INTERSTATE 80 AND HIGHWAY 50. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN MAKE DRIVING DIFFICULT. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
326 WWUS75 KSLC 082229 CCA NPWSLC URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE SALT LAKE CITY UT 428 PM MDT WED SEP 8 2010 UTZ003-005-015-016-090630- /O.COR.KSLC.WI.Y.0023.000000T0000Z-100909T1500Z/ SALT LAKE AND TOOELE VALLEYS-GREAT SALT LAKE DESERT AND MOUNTAINS- WEST CENTRAL UTAH-SOUTHWEST UTAH- INCLUDING THE CITIES OF...SALT LAKE CITY...TOOELE...WENDOVER... SNOWVILLE...DELTA...FILLMORE...BEAVER...CEDAR CITY...MILFORD 428 PM MDT WED SEP 8 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM MDT THURSDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM MDT THURSDAY. * AFFECTED AREA: WESTERN DESERTS AND THE SALT LAKE AND TOOELE VALLEYS * WINDS: SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 45 MPH. * TIMING: STRONG WINDS AHEAD OF AN APPROACHING PACIFIC TROUGH WILL CONTINUE THIS EVENING AND OVERNIGHT INTO THURSDAY MORNING. * IMPACTS: STRONG WINDS WILL CREATE HAZARDOUS CONDITIONS FOR HIGH PROFILE VEHICLES ALONG UTAH ROADWAYS...ESPECIALLY EAST- WEST ROUTES IN THE ADVISORY AREA SUCH AS INTERSTATE 80 AND HIGHWAY 50. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN MAKE DRIVING DIFFICULT. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
961 WWUS75 KSLC 090409 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1009 PM MDT WED SEP 8 2010 UTZ003-005-015-016-091200- /O.CON.KSLC.WI.Y.0023.000000T0000Z-100909T1500Z/ SALT LAKE AND TOOELE VALLEYS-GREAT SALT LAKE DESERT AND MOUNTAINS- WEST CENTRAL UTAH-SOUTHWEST UTAH- INCLUDING THE CITIES OF...SALT LAKE CITY...TOOELE...WENDOVER... SNOWVILLE...DELTA...FILLMORE...BEAVER...CEDAR CITY...MILFORD 1009 PM MDT WED SEP 8 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM MDT THURSDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM MDT THURSDAY. * AFFECTED AREA: WESTERN DESERTS AND THE SALT LAKE AND TOOELE VALLEYS * WINDS: SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 45 MPH. * TIMING: WINDS WILL REMAIN LOCALLY STRONG OVERNIGHT AHEAD OF AN APPROACHING PACIFIC TROUGH...THEN BECOME MORE WIDESPREAD AGAIN THURSDAY MORNING. * IMPACTS: STRONG WINDS WILL CREATE HAZARDOUS CONDITIONS FOR HIGH PROFILE VEHICLES ALONG UTAH ROADWAYS...ESPECIALLY EAST- WEST ROUTES IN THE ADVISORY AREA SUCH AS INTERSTATE 80 AND HIGHWAY 50. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN MAKE DRIVING DIFFICULT. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
864 WWUS75 KSLC 090607 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1207 AM MDT THU SEP 9 2010 UTZ003-005-015-016-090715- /O.CAN.KSLC.WI.Y.0023.000000T0000Z-100909T1500Z/ SALT LAKE AND TOOELE VALLEYS-GREAT SALT LAKE DESERT AND MOUNTAINS- WEST CENTRAL UTAH-SOUTHWEST UTAH- INCLUDING THE CITIES OF...SALT LAKE CITY...TOOELE...WENDOVER... SNOWVILLE...DELTA...FILLMORE...BEAVER...CEDAR CITY...MILFORD 1207 AM MDT THU SEP 9 2010 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE WIND ADVISORY FOR WESTERN UTAH. LOCALLY WINDY CONDITIONS ARE STILL EXPECTED OVERNIGHT INTO THURSDAY MORNING ON BOTH SIDES OF A COLD FRONT MOVING INTO NORTHWEST UTAH...BUT SPEEDS SHOULD REMAIN BELOW ADVISORY LEVELS. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this wind advisory went out at Sep 7, 9:49 AM MDT, 5 hours 6 minutes earlier.
Area forecast discussion, Sep 7, 9:49 AM MDT, 5 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
949 AM MDT TUE SEP 7 2010
.SYNOPSIS...AN INCREASING SOUTHERLY FLOW ALOFT WILL CONTINUE TO
DRAW MOISTURE NORTHWARD INTO UTAH TODAY. THIS SOUTHERLY FLOW WILL
INCREASE AND DRY OUT WEDNESDAY. A COLD PACIFIC TROUGH WILL MOVE
THROUGH THE AREA THURSDAY THROUGH EARLY FRIDAY.
&&
.DISCUSSION...DEEP MOISTURE BUBBLING UP INTO SOUTHERN UTAH FROM
ARIZONA THIS MORNING WILL CONTINUE TO SURGE NORTH THROUGH THE DAY.
LIGHTNING IS ALREADY PRESENT OVER NORTHERN ARIZONA AND WILL BEGIN
OVER SOUTHERN UTAH LATE THIS MORNING OR EARLY IN THE AFTERNOON.
SCATTERED CONVECTION OVER SOUTHERN AND CENTRAL UTAH THIS AFTERNOON
WILL CONTINUE TO MOVE TO THE NORTHEAST AND BEGIN TO DECREASE OVER
THE SOUTHWEST TONIGHT. THIS IS EXPECTED DUE TO SIGNIFICANTLY
DRIER AIR WORKING INTO UTAH AS A RESULT OF AN INCREASED SOUTHWEST
FLOW AHEAD OF THE NEXT UPSTREAM SYSTEM. FORECAST IN GOOD SHAPE
WITH NO UPDATE NEEDED THIS MORNING.
WARM AND WINDY CONDITIONS LOOK LIKELY WEDNESDAY AS THE WEST COAST
TROUGH MOVES EAST INTO THE GREAT BASIN DURING THE DAY. A RED FLAG
WARNING WILL LIKELY SUPERSEDE THE WATCH THIS AFTERNOON. SEE FIRE
WEATHER BELOW FOR DETAILS. THE ASSOCIATED COLD FRONT WILL WORK
INTO NORTHWEST UTAH LATE IN THE AFTERNOON AND THEN CONTINUE
SOUTHEAST. CONVECTION WILL BE AT A MINIMUM DURING THE DAY WITH
MOISTURE BEING A BIT THIN UNTIL THE DEEPER MOISTURE ARRIVES WHEN
THE UPPER TROUGH REACHES THE STATE.
&&
.AVIATION...LIGHT AND VARIABLE WINDS EXPECTED TO TURN SOUTHWEST
AND PREVAIL AT KSLC THROUGH THE REMAINDER OF THE DAY...WITH GUSTS
IN EXCESS OF 25 KTS POSSIBLE THIS AFTERNOON. ISOLATED THUNDERSTORMS
ARE EXPECTED TO SPREAD INTO NORTHERN UTAH AFTER 22Z...RESULTING
IN GUSTY ERRATIC WINDS. THERE IS A 20 PERCENT CHANCE OF A
THUNDERSTORM DIRECTLY IMPACTING THE TERMINAL LATE THIS AFTERNOON
AND THIS EVENING.
&&
.FIRE WEATHER...DEEP MOISTURE IS SURGING NORTH OUT OF ARIZONA THIS
MORNING. THIS MOISTURE WILL SPREAD RAPIDLY NORTH THROUGH UTAH THIS
AFTERNOON AND EVENING. THIS WILL KEEP RELATIVE HUMIDITIES ABOVE
CRITICAL THRESHOLDS THIS AFTERNOON IN MOST AREAS. HOWEVER...THERE
WILL BE A PERIOD OF TIME AHEAD OF THIS MOISTURE SURGE WHERE RELATIVE
HUMIDITIES WILL BE CRITICALLY LOW...PARTICULARLY IN THE CENTRAL
PORTION OF THE STATE. THE MOISTURE SURGE IS OCCURRING AHEAD OF AN
UPPER LEVEL TROUGH WHICH IS SITUATED OFF OF THE PACIFIC NORTHWEST
COAST. IN ADDITION TO THE MOISTURE SURGE WE WILL ALSO SEE INCREASING
SOUTHERLY FLOW THIS AFTERNOON. THIS WILL RESULT IN BREEZY
CONDITIONS IN MANY AREAS THIS AFTERNOON. HOWEVER...WITH THE MOISTURE
INCREASING FROM SOUTH TO NORTH AND WINDS NOT PICKING UP UNTIL THIS
AFTERNOON....CONDITIONS ARE NOT EXPECTED REACH CRITICAL LEVELS IN
MOST AREAS. AS THE MOISTURE MOVES TO THE NORTH SCATTERED SHOWERS AND
THUNDERSTORMS ARE EXPECTED ACROSS FAR SOUTHERN UTAH WITH MORE
ISOLATED ACTIVITY FURTHER NORTH. SOME STORMS MAY INITIALLY BE DRY
ALONG THE LEADING EDGE OF THE MOISTURE SURGE ...BUT THEY ARE
EXPECTED TO TRANSITION TO WET STORMS RATHER QUICKLY.
A MUCH DRIER AIRMASS IS EXPECTED TO SPREAD ACROSS WESTERN UTAH ON
WEDNESDAY...AND THIS COMBINED WITH GUSTY SOUTH WINDS AHEAD OF THE
APPROACHING TROUGH SHOULD ALLOW FOR CRITICAL FIRE WEATHER
CONDITIONS. MEANWHILE MOISTURE LOOKS TO LINGER ACROSS THE EAST. BY
THURSDAY THIS PACIFIC STORM SYSTEM IS FORECAST TO MOVE THROUGH
NORTHERN UTAH...BRINGING WIDESPREAD WETTING RAINS ALONG WITH COOLER
TEMPERATURES. BEHIND THIS SYSTEM A DRY WESTERN FLOW IS EXPECTED FOR
THE UPCOMING WEEKEND.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
EVENING FOR UTZ420-434-439.
FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
EVENING BELOW 7000 FEET FOR UTZ435.
WY...NONE.
&&
PUBLIC/AVIATION...YOUNG
FIRE WEATHER......GRAHAM
FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)Hazardous weather outlook, Sep 7, 11:36 AM MDT, 3 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1136 AM MDT TUE SEP 7 2010 UTZ001>016-019>021-517-518-WYZ021-081300- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS-SOUTHWEST WYOMING- 1136 AM MDT TUE SEP 7 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF UTAH AND SOUTHWEST WYOMING. .DAY ONE...TODAY AND TONIGHT MOISTURE POOLED OVER ARIZONA WILL SURGE NORTHWARD ACROSS UTAH TODAY. SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS SOUTHERN AND CENTRAL UTAH...WITH THE MOST ACTIVE PERIOD FROM LATE THIS MORNING THROUGH EARLY THIS EVENING. THE THUNDERSTORMS WILL INITIALLY PRODUCE STRONG GUSTY WINDS...WITH BRIEF HEAVY RAINS POSSIBLE LATER TODAY AND THIS EVENING. NORTHERN UTAH WILL SEE SHOWERS AND STORMS WORK INTO THE AREA DURING THE AFTERNOON HOURS...WITH THIS ACTIVITY CONTINUING THROUGH THE OVERNIGHT HOURS. THE GREATEST CONCENTRATION OF STORMS WILL BE ACROSS NORTHEAST UTAH LATE THIS AFTERNOON THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WARM AND WINDY CONDITIONS WILL DEVELOP WEDNESDAY AHEAD OF A PACIFIC TROUGH SCHEDULED TO ARRIVE OVER NORTHERN AND WESTERN UTAH THURSDAY. THE ASSOCIATED COLD FRONT WILL ENTER EXTREME NORTHWEST UTAH LATE WEDNESDAY...THEN SURGE SOUTHEAST ACROSS THE AREA WEDNESDAY NIGHT THROUGH EARLY THURSDAY. MUCH COLDER AIR WILL FOLLOW THE FRONT...LEAVING BELOW NORMAL TEMPERATURES IN PLACE FOR THURSDAY...AND IN MANY LOCATIONS FRIDAY. RAIN AND HIGH ELEVATION SNOW WILL ACCOMPANY THE PACIFIC TROUGH. THIS RAIN AND MOUNTAIN SNOW WILL BE CONFINED TO THE NORTHERN THIRD OF UTAH AND SOUTHWEST WYOMING THURSDAY THROUGH THURSDAY EVENING. SHOWERS WILL GRADUALLY TAPER OFF THURSDAY NIGHT...WITH JUST LINGERING LIGHT SHOWERS ACROSS NORTHEAST UTAH AND SOUTHWEST WYOMING EARLY FRIDAY. GENERALLY DRY AND MILD CONDITIONS WILL FOLLOW FOR THE COMING WEEKEND THROUGH AT LEAST EARLY NEXT WEEK. TEMPERATURES WILL GRADUALLY REBOUND TO READINGS AROUND NORMAL FOR MID-SEPTEMBER ACROSS NORTHERN AND CENTRAL UTAH. WARMER TEMPERATURES ARE EXPECTED ACROSS THE SOUTH HEADING INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
The office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 7, 3:32 AM MDT | Fire Weather Watch | SLC | 23 hr | |
| Sep 7, 3:44 PM MDT | Red Flag Warning | SLC | 30 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.